# SDR ASMF201309002

- Difficulty date: August 14, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 32,125 hours, 16,286 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA014363P
- Condition: Leaking
- Location: Right
- Part time: 27,436 hours, 14,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, MX PERSONNEL ATTENDED THE NRC A0732762 TO CORRECT FUEL LEAK IN RT ENGINE OF 40 DROPS IAW MINUTE THROUGH THE FUEL PUMP PAD DRAIN DURING IDLE POWER OPERATION.  RT ENGINE FUEL PUMP WAS REPLACED IAW AMM 73-11-01, TESTED CORRECT.
